# SDR SWIA20250624129

- Difficulty date: January 29, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE HOUSING HAS STRIKE DAMAGE FROM THE HANDLE IN SEVERAL AREAS (MARKED)  (C-CHECK RO 06/23/2025)INSTALLED NEW AFT CARGO DOOR HOUSING REF CRJ200 SRM 51-42-21 AND DWG 601R35027 REV-AY, PRESSURE LEAK WAS GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLIED WITH TASK CARD 51-900-1003-SKY.
